Hail, Lincoln
- When
- June 29, 1:56 PM MST to 2:04 PM MST
- Where
- Lincoln County, Lincoln
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.500, -105.380
Moisture over central New Mexico continued to recycle and produce a couple of isolated reports over central New Mexico.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ABQ wrote it up.
Moisture over central New Mexico continued to recycle and produce a couple of isolated reports over central New Mexico.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 29, 1:00 PM MST, 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 200 PM MDT FRI JUN 29 2007 .DISCUSSION...THUNDERSTORMS ARE ONCE AGAIN FORMING OVER THE HIGH TERRAIN AND WILL TRACK SOUTH INTO FAVORED VALLEYS INTO THIS EVENING. HEATING IS SLIGHTLY BETTER ALONG CENTRAL MOUNTAIN CHAIN TODAY SO EXPECT SIMILAR COVERAGE AS LAST EVENING SO RAISED POPS IN THESE AREAS BACK TO SCATTERED CATEGORY. ONCE AGAIN THERE COULD BE AN ISOLATED INSTANCE OF MARGINALLY SEVERE HAIL BUT SHEAR STILL LACKING TO PROVIDE A SUSTAINED THREAT. ANOTHER EAST CANYON WIND EVENT TONIGHT SIMILAR TO THURSDAY. HIGH WILL NUDGE NORTHEAST SLIGHTLY OVER THE WEEKEND WHICH WILL TEND TO SUPPRESS CONVECTION SOMEWHAT ALTHOUGH ISOLATED LATE DAY STORMS STILL POSSIBLE ALONG THE CENTRAL MOUNTAINS. WESTERN MOUNTAINS SHOULD BE ALMOST COMPLETELY SHUT OFF BY SUNDAY DUE TO INCREASED DRYING/SUBSIDENCE. MEANWHILE...HIGH TEMPS WILL GRADUALLY INCREASE EACH DAY...ESPECIALLY IN THE WEST. THIS TREND SHOULD CONTINUE THROUGH TUESDAY WHICH MAY BE DRY AREA WIDE. MODELS STILL INDICATING MORE MOVEMENT OF UPPER HIGH BY THE 4TH. APPEARS THAT EASTERN US TROUGH WILL BE BECOMING MORE ESTABLISHED. THIS WILL CAUSE THE SW US HIGH TO SHIFT MORE NORTHWARD INTO THE CENTRAL ROCKIES THAN EASTWARD INTO NEW MEXICO. THEREFORE...BY THE END OF NEXT WEEK...NM MAY BE UNDER THE INFLUENCE OF ONE OR BOTH OF TWO FEATURES...1. PART OF THE TEXAS UPPER LOW WHICH WILL FINALLY BE ALLOWED TO SHIFT SWWD TOWARD NRN MEXICO...2. DISTURBANCES TRACKING SW FROM CO AROUND THE PERIPHERY OF THE UPPER HIGH. AS THIS OCCURS...BETTER CHANCES FOR THUNDERSTORMS AND COOLER MORE NORMAL TEMPERATURES WILL RESULT. WHETHER THE ONSET OF THESE INFLUENCES WILL BE WEDNESDAY OR LATER STILL REMAINS IN QUESTION THOUGH...KD && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 60 98 56 100 / 0 0 0 0 GALLUP.......................... 50 94 48 95 / 0 0 0 0 GRANTS.......................... 52 92 50 96 / 10 5 5 5 GLENWOOD........................ 59 100 62 101 / 20 5 0 5 CHAMA........................... 42 84 44 88 / 20 10 10 5 LOS ALAMOS...................... 51 90 52 93 / 40 10 10 10 RED RIVER....................... 46 73 46 75 / 30 20 10 10 TAOS............................ 49 90 48 92 / 30 10 10 10 SANTA FE........................ 52 91 52 92 / 40 10 10 10 SANTA FE AIRPORT................ 57 93 56 95 / 30 10 10 5 ESPANOLA........................ 56 96 59 98 / 40 10 10 5 ALBUQUERQUE HEIGHTS............. 65 96 67 97 / 20 5 10 5 ALBUQUERQUE VALLEY.............. 65 97 67 98 / 20 5 10 5 ALBUQUERQUE FOOTHILLS........... 62 95 64 96 / 20 5 10 5 ALBUQUERQUE WEST MESA........... 60 97 65 98 / 20 5 10 5 SOCORRO......................... 64 99 64 99 / 30 5 10 5 SANDIA PARK/CEDAR CREST......... 56 92 57 93 / 30 10 10 5 MORIARTY/ESTANCIA............... 59 94 58 99 / 40 10 10 10 CARRIZOZO....................... 63 95 63 96 / 40 10 10 10 RUIDOSO......................... 55 82 59 83 / 40 20 10 10 RATON........................... 50 88 53 90 / 10 10 5 5 LAS VEGAS....................... 51 87 52 88 / 40 10 10 10 ROY............................. 59 84 57 86 / 10 5 5 5 CLAYTON......................... 57 87 59 88 / 0 0 5 0 SANTA ROSA...................... 64 93 63 95 / 20 5 10 5 TUCUMCARI....................... 60 94 64 92 / 0 5 5 5 FORT SUMNER..................... 63 96 65 95 / 10 5 10 5 CLOVIS.......................... 60 92 63 91 / 0 5 5 5 PORTALES........................ 60 92 63 92 / 5 5 5 5 ROSWELL......................... 64 96 68 98 / 10 0 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 19
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 546 AM MDT FRI JUN 29 2007 NMZ001>021-026-301200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 546 AM MDT FRI JUN 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...ANOTHER LINE OF STRONG THUNDERSTORMS IS EXPECTED TO FORM AND MOVE SOUTHWARD ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN LATE THIS AFTERNOON THROUGH TONIGHT. THE STRONGER STORMS COULD PRODUCE WIND GUSTS UP TO 55 MPH...HAIL AROUND ONE HALF INCH IN DIAMETER...HEAVY RAIN AT RATES AROUND 1 INCH PER HOUR AND MINOR FLOODING. A FEW STORMS MAY TURN SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 16
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 229 PM MDT FRI JUN 29 2007 NMZ017-292100- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- 229 PM MDT FRI JUN 29 2007 ...STRONG THUNDERSTORM MOVING OVER NORTHERN SACRAMENTO MOUNTAINS... AT 229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES SOUTH OF ENCINOSO. MOVEMENT WAS SOUTH AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT STANTON...GLENCOE AND LINCOLN. 50
The Holloman AFB radar (KHDX), 83 km away, was scanning. The volume nearest the first event began at 20:53 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2007Every state in 2007This day in weather historyWarnings in New Mexico, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 30769, 30770.